Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 67, NWS Kansas City, MO

May 18, 2017Johnson County, Miami County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 18, 2017, 9:41 PM CDT for Johnson County, Miami County, Kansas. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 9:41 PM CDT (02:41 UTC)
Expired
May 18, 2017, 10:30 PM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Miami County, KS

The radar

The Pleasant Hill radar (KEAX), 57 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:03 PM CDTTSTM WND DMG1 W De Soto, KS...DELAYED REPORT... LARGE TREE UPROOTED NEAR LEXINGTON AVE. AND OTTAWA ST. REPORT RELAYED THROUGH COUNTY EM.
May 18, 10:04 PM CDTTSTM WND GST 78De Soto, KSTREES UPROOTED
May 18, 10:07 PM CDTTSTM WND GST 592 Ene Gardner, KSMEASURED AT KIXD NEW CENTURY AIRPORT
May 18, 10:08 PM CDTTSTM WND DMGShawnee, KS...DELAYED REPORT... RECEIVED NUMEROUS REPORTS OF TREE DAMAGE AROUND SHAWNEE, INCLUDING 6 TO 12 PLUS INCH DIAMETER TREE LIMBS BROKEN. TREES UPROOTED AS WELL. DAMAGE STRETCHES FROM NEAR 71ST ST. AND PFLUMM RD. TO NIEMAN RD. AND W. 49TH TERRACE. REPORTED VIA COU
May 18, 10:09 PM CDTTSTM WND GST 595 Sse Bonner Springs, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:00 PM CDTTornado WatchSPC7 hr
May 18, 9:41 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2055 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

229 
WUUS53 KEAX 190241
SVREAX
KSC091-121-190330-
/O.NEW.KEAX.SV.W.0067.170519T0241Z-170519T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
941 PM CDT THU MAY 18 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northern Miami County in east central Kansas...
  Johnson County in east central Kansas...

* Until 1030 PM CDT

* At 941 PM CDT, a severe thunderstorm was located over Vinland, or
  near Baldwin City, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Overland Park, Olathe, Shawnee, Lenexa, Leawood, Prairie Village,
  Gardner, Merriam, Mission, De Soto, Spring Hill, Fairway, Mission
  Hills, Edgerton, Westwood, Lake Quivira, Westwood Hills, Mission
  Woods, Countryside and Roeland Park.

This includes the following highways...
 Interstate 35 in Kansas between mile markers 200 and 232.
 Interstate 635 near mile marker 0.
 Interstate 435 between mile markers 0 and 6, and between mile
markers 76 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Kansas.

LAT...LON 3898 9505 3897 9504 3899 9502 3899 9498
      3898 9495 3900 9493 3899 9491 3901 9489
      3905 9464 3904 9461 3866 9462 3869 9506
TIME...MOT...LOC 0241Z 262DEG 41KT 3882 9514 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
3 follow-up statements
860 
WWUS53 KEAX 190253
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
953 PM CDT THU MAY 18 2017

KSC091-121-190330-
/O.CON.KEAX.SV.W.0067.000000T0000Z-170519T0330Z/
Miami KS-Johnson KS-
953 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN MIAMI AND JOHNSON COUNTIES...

At 952 PM CDT, a severe thunderstorm was located over Gardner, moving
east at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Leawood, Prairie Village,
Gardner, Merriam, Mission, De Soto, Spring Hill, Fairway, Mission
Hills, Edgerton, Westwood, Lake Quivira, Westwood Hills, Mission
Woods, Countryside and Roeland Park.

This includes the following highways...
 Interstate 35 in Kansas between mile markers 200 and 232.
 Interstate 635 near mile marker 0.
 Interstate 435 between mile markers 0 and 6, and between mile
markers 76 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3898 9505 3897 9504 3899 9502 3899 9498
      3898 9495 3900 9493 3899 9491 3901 9489
      3905 9464 3904 9461 3866 9462 3869 9506
TIME...MOT...LOC 0252Z 262DEG 41KT 3884 9497 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
799 
WWUS53 KEAX 190308
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1008 PM CDT THU MAY 18 2017

KSC121-190317-
/O.CAN.KEAX.SV.W.0067.000000T0000Z-170519T0330Z/
Miami KS-
1008 PM CDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI COUNTY IS
CANCELLED...

The storms which prompted the warning have remained north 
of the area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 300 AM CDT for
northeastern and east central Kansas.

LAT...LON 3898 9505 3897 9504 3899 9502 3899 9498
      3898 9495 3900 9493 3899 9491 3901 9489
      3905 9464 3904 9461 3874 9462 3874 9506
TIME...MOT...LOC 0307Z 271DEG 37KT 3900 9486 3891 9478 3881 9475 

$$

KSC091-190330-
/O.CON.KEAX.SV.W.0067.000000T0000Z-170519T0330Z/
Johnson KS-
1008 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR JOHNSON COUNTY...

At 1007 PM CDT, severe thunderstorms were located along a line
extending from near Shawnee to near Olathe to 6 miles northeast of 
Spring Hill, moving east at 45 mph. 78 mph winds were recorded in De 
Soto.

These are very dangerous storms.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Leawood, Prairie Village,
Gardner, Merriam, Mission, De Soto, Spring Hill, Fairway, Mission
Hills, Edgerton, Westwood, Lake Quivira, Westwood Hills, Mission
Woods, Countryside and Roeland Park.

This includes the following highways...
 Interstate 35 in Kansas between mile markers 202 and 232.
 Interstate 635 near mile marker 0.
 Interstate 435 between mile markers 0 and 6, and between mile
markers 76 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

THis is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 3898 9505 3897 9504 3899 9502 3899 9498
      3898 9495 3900 9493 3899 9491 3901 9489
      3905 9464 3904 9461 3874 9462 3874 9506
TIME...MOT...LOC 0307Z 271DEG 37KT 3900 9486 3891 9478 3881 9475 

HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel
050 
WWUS53 KEAX 190323
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1023 PM CDT THU MAY 18 2017

KSC091-190330-
/O.CON.KEAX.SV.W.0067.000000T0000Z-170519T0330Z/
Johnson KS-
1023 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR EASTERN JOHNSON COUNTY...

At 1023 PM CDT, severe thunderstorms were located along a line
extending from Mission to near Leawood to near Belton, moving east at
40 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Leawood, Prairie Village,
Merriam, Mission, De Soto, Fairway, Mission Hills, Westwood, Lake
Quivira, Westwood Hills, Mission Woods, Countryside, Roeland Park,
Lackmans, Stillwell and Stanley.

This includes the following highways...
 Interstate 35 in Kansas between mile markers 216 and 232.
 Interstate 635 near mile marker 0.
 Interstate 435 between mile markers 0 and 6, and between mile
markers 76 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3901 9489 3905 9464 3904 9461 3874 9462
      3874 9479 3889 9482 3900 9493 3899 9491
TIME...MOT...LOC 0323Z 260DEG 35KT 3902 9465 3893 9462 3884 9460 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:35 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, May 18, 6:35 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
635 PM CDT Thu May 18 2017

.Discussion...
Issued at 232 PM CDT THU MAY 18 2017

A rather active weather pattern will commence this evening through
the early weekend, with all modes of severe weather hazards and
flash flooding potential possible.

A large, upper-level low positioned over the Rockies will continue
to deepen as a jet max surges southeastward overhead the
southwestern CONUS. The upper-level system will reach its peak
intensity late Friday, and will be the focus for a multi-day
significant weather event beginning this evening through early
Saturday morning. In the near term, leeside low pressure has
formed over the Texas Panhandle with convection already firing on
the dryline as of Thursday afternoon. This feature will be slow to
propagate in the short term as the upper low matures. Locally
speaking, a warm front extending northeast from this surface
feature has stalled near the I-70 corridor. Weak surface
convergence along this boundary and a 5 to 10 degree dew point
gradient may be sufficient to allow for late afternoon/early
evening thunderstorms to develop near the KC metro. Should storms
develop, a favorable environment could support strong to severe
storms within the vicinity of the stalled front. The main hazard
would reside with strong winds and large hail within any rotating
thunderstorms, including a possible isolated tornado near the warm
front.

The greater certainty is with the setup this evening as energy
ejecting out of the upper low advects overhead the warm front this
evening. Expecting to see convection initiate across eastern Kansas
and western Missouri in the 7 to 8 pm time frame. This will then
push northeastward at a steady pace through the early evening hours.
With the first round of activity, 60 to 65 mph winds are possible
across eastern Kansas and western Missouri, in addition to hail up
to one inch. With ample shear and low-level turning expected near
the warm front, cannot rule out an isolated tornado over eastern
Kansas or western Missouri. This activity will likely taper off
by the late evening before the next round of storms which develop
upstream advect their way into the area overnight. The second
round of activity should remain sub-severe within a worked over
environment, though strong wind gusts remain possible during this
time heading into early Friday morning.

Will see a brief break in the activity Friday morning before the
next round of potential severe weather returns by Friday afternoon.
The warm front will slowly lift northward to Highway 36, bringing the
severe weather threat to northern Missouri, in addition to the
remaining CWA south of the frontal boundary. Friday night may be the
greatest period of concern as the Pacific cold front intersects the
slow moving warm front. This would pose the potential for a few
tornadoes near the warm front, in addition to strong to damaging
winds along the cold front Friday night. The other primary hazard is
with the setup for heavy rainfall through the duration of the
overnight period. This, coupled with rainfall from Thursday night
will lead to rainfall totals between 2 to 3 inches across eastern
Kansas and western Missouri, with locally higher amounts possible.
Have thus issued a Flash Flood Watch from eastern Kansas to
central Missouri through Saturday morning. Will also need to
monitor rising river levels through the early to late weekend.

The pattern will then subside briefly by the latter half of the
weekend before the active pattern resumes early next week.
Additionally, surface temperatures will return to seasonal to just
below seasonal throughout much of next week.

&&

.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 635 PM CDT THU MAY 18 2017

Thunderstorms are expected to move over MCI and MKC in the next
few hours along a warm frontal boundary. Ceilings look to stay VFR
for the first round of storms. A complex of storms over KS will
eventually move through the region around midnight. High winds
could be a threat with these storms but the uncertainty of timing
and intensity will keep any high winds out of the TAF until a
solid solution is known. These storms will take 3-4 hours to clear
out of the region with MVFR ceilings filling in behind this
boundary. These ceilings will last through most of the afternoon
on Friday with STJ seeing possible IFR ceilings in the late
morning timeframe. Another warm frontal boundary will be pushing
through Friday afternoon with TS added to all TAFS through the end
of the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch from 1 AM CDT Friday through Saturday morning
     for KSZ025-057-060-102>105.

MO...Flash Flood Watch from 1 AM CDT Friday through Saturday morning
     for MOZ011>014-020>023-028>031-037>039-043>045-053-054.

&&

Discussion...Welsh
Aviation...Barham
Hazardous weather outlook, May 18, 4:30 AM CDT, 17 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
430 AM CDT Thu May 18 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-190930-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
430 AM CDT Thu May 18 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms will become increasingly likely this evening into the
 early overnight hours across the outlook area. These storms may be
 strong to severe, and may be capable of producing strong straight-
 line winds, hail, and a few brief tornadoes.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 Another round of thunderstorms is possible Friday evening through
 early Saturday morning. A few storms could become strong to severe.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 18, 9:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             4 NNW OLATHE            38.94N 94.85W
05/18/2017  M1.00 INCH       JOHNSON            KS   PUBLIC

&&

SGRANA
Local storm report, May 18, 9:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             2 NNW MAYWOOD           39.16N 94.82W
05/18/2017  E1.25 INCH       WYANDOTTE          KS   BROADCAST MEDIA

            COVERING THE GROUND

&&

LAFLIN
Local storm report, May 18, 9:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             5 WNW PARKVILLE         39.23N 94.76W
05/18/2017  M1.25 INCH       PLATTE             MO   TRAINED SPOTTER

&&

SGRANA
Local storm report, May 18, 9:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             WEATHERBY LAKE          39.24N 94.70W
05/18/2017  M1.00 INCH       PLATTE             MO   PUBLIC

&&

SGRANA
Local storm report, May 18, 9:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
937 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             PAOLA                   38.58N 94.87W
05/18/2017  E1.00 INCH       MIAMI              KS   EMERGENCY MNGR

&&

LAFLIN
Local storm report, May 18, 9:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             3 WNW EDWARDSVILLE      39.09N 94.87W
05/18/2017  M2.50 INCH       WYANDOTTE          KS   PUBLIC

&&

SGRANA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:59 PM CDTSevere Thunderstorm WarningEAXLeavenworth46 min
May 18, 8:06 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth54 min
May 18, 8:19 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte41 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte30 min
May 18, 8:57 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte48 min
May 18, 9:50 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte40 min
May 18, 10:01 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth29 min
May 18, 10:15 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte45 min
May 18, 10:26 PM CDTFlash Flood WarningEAXJohnson, Wyandotte3 hr
May 18, 11:23 PM CDTRiver Flood WarningEAXAtchison, Leavenworth58 hr
May 19, 8:22 AM CDTRiver Flood WarningEAXLeavenworth4 days

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.